Translator Disclaimer
December, 1988 Single-Generator Generalized Cyclic Factorial Designs as Pseudofactor Designs
D. T. Voss
Ann. Statist. 16(4): 1723-1726 (December, 1988). DOI: 10.1214/aos/1176351064

Abstract

The class of single-generator generalized cyclic designs is shown to be degrees of freedom equivalent to a subclass of the class of prime-level pseudofactor designs.

Citation

Download Citation

D. T. Voss. "Single-Generator Generalized Cyclic Factorial Designs as Pseudofactor Designs." Ann. Statist. 16 (4) 1723 - 1726, December, 1988. https://doi.org/10.1214/aos/1176351064

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0653.62060
MathSciNet: MR964949
Digital Object Identifier: 10.1214/aos/1176351064

Subjects:
Primary: 62K15
Secondary: 62K10

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top